Alert archive / Wisconsin / Winter Weather Advisories in 2021
Winter Weather Advisory 4, NWS Green Bay, WI
NWS Green Bay, WI issued this winter weather advisory at Feb 5, 2021, 2:17 AM CST for 22 counties in Wisconsin. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2021, 2:17 AM CST (08:17 UTC)
- Expired
- Feb 5, 2021, 12:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Green Bay, WI
All 22 counties
Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.3 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 456 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 560 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
245 WWUS43 KGRB 050817 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 217 AM CST Fri Feb 5 2021 ...A WINTER STORM WILL BRING BLOWING SNOW THROUGH THIS MORNING... .A departing low pressure system will continue to produce strong west winds this morning, with gusts to 30 to 35 mph. The strong winds will produce areas of blowing and drifting snow, especially in open rural areas, and on north to south oriented roads. Motorists should use caution, as visibilities may be greatly reduced in spots, and roads remain snow covered and slippery. WIZ005-010>012-018>021-030-031-035>038-045-048-051800- /O.CAN.KGRB.WS.W.0001.000000T0000Z-210205T1500Z/ /O.NEW.KGRB.WW.Y.0004.210205T0817Z-210205T1800Z/ Vilas-Oneida-Forest-Florence-Lincoln-Langlade-Menominee-Northern Oconto County-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie- Waushara-Winnebago- Including the cities of Spread Eagle, New London, Keshena, Mountain, Antigo, Neopit, Eagle River, Clintonville, Townsend, Waupaca, Marshfield, Lakewood, Neenah, Wausau, Lac Du Flambeau, Aurora, Oshkosh, Appleton, Rhinelander, Tomahawk, Crandon, Plover, Redgranite, Commonwealth, Merrill, Menasha, Wisconsin Rapids, Stevens Point, Shawano, and Wautoma 217 AM CST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...WINTER STORM WARNING IS CANCELLED... * WHAT...West winds gusting to 30 to 35 mph, with areas of blowing and drifting snow. Scattered snow showers, with little additional accumulation. * WHERE...Portions of central, east central, north central, and northeast Wisconsin. * WHEN...Until Noon CST today. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility in open areas, and on north to south oriented roads. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Wisconsin can be obtained by calling 5 1 1. && $$ WIZ013-022-039-040-049-050-073-074-051800- /O.CAN.KGRB.WS.W.0001.000000T0000Z-210205T1800Z/ /O.NEW.KGRB.WW.Y.0004.210205T0817Z-210205T1800Z/ Northern Marinette County-Door-Brown-Kewaunee-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Brillion, Loomis, Harmony, Crivitz, Luxemburg, Manitowoc, Oconto, Little Suamico, Fish Creek, Chilton, Porterfield, Middle Inlet, Green Bay, Pensaukee, Brookside, High Falls Reservoir, Peshtigo, Two Rivers, Sister Bay, Sobieski, Niagara, New Holstein, Sturgeon Bay, Wausaukee, and Kewaunee 217 AM CST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...WINTER STORM WARNING IS CANCELLED... * WHAT...West winds gusting to 30 to 35 mph, with areas of blowing and drifting snow. Scattered snow showers, with little additional accumulation. * WHERE...Portions of east central and northeast Wisconsin. * WHEN...Until Noon CST today. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility, especially in open areas, and on north to south oriented roads. The hazardous conditions will impact the morning commute. Roads, and especially bridges and overpasses, will likely be slick and hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Wisconsin can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay Kieckbusch
2 follow-up statements
568 WWUS43 KGRB 051238 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 638 AM CST Fri Feb 5 2021 ...A WINTER STORM WILL BRING BLOWING SNOW AND COLDER TEMPERATURES THIS MORNING... .A departing low pressure system will continue to produce strong west winds this morning, with gusts to 30 to 35 mph. The strong winds will produce areas of blowing and drifting snow, especially in open rural areas, and on north to south oriented roads. Much colder air will surge into the area, with wind chills dropping to 10 to 20 below zero. Motorists should use caution, as visibilities may be greatly reduced in spots, and roads remain snow covered and slippery. WIZ005-010>012-018>021-030-031-035>038-045-048-051800- /O.CON.KGRB.WW.Y.0004.000000T0000Z-210205T1800Z/ Vilas-Oneida-Forest-Florence-Lincoln-Langlade-Menominee-Northern Oconto County-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie- Waushara-Winnebago- Including the cities of Spread Eagle, New London, Keshena, Mountain, Antigo, Neopit, Eagle River, Clintonville, Townsend, Waupaca, Marshfield, Lakewood, Neenah, Wausau, Lac Du Flambeau, Aurora, Oshkosh, Appleton, Rhinelander, Tomahawk, Crandon, Plover, Redgranite, Commonwealth, Merrill, Menasha, Wisconsin Rapids, Stevens Point, Shawano, and Wautoma 638 AM CST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...West winds gusting to 30 to 35 mph, with areas of blowing and drifting snow. Scattered snow showers, with little additional accumulation. Wind chills of 15 to 20 below zero. * WHERE...Portions of central, east central, north central, and northeast Wisconsin. * WHEN...Until Noon CST today. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility in open areas, and on north to south oriented roads. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling, especially in open areas. The latest road conditions for Wisconsin can be obtained by calling 5 1 1. Be prepared for snow or ice covered roads. Slow down and use caution while driving. If you are going outside, watch your first few steps taken on stairs, sidewalks, and driveways. These surfaces could be icy and slippery, increasing your risk of a fall and injury. && $$ WIZ013-022-039-040-049-050-073-074-051800- /O.CON.KGRB.WW.Y.0004.000000T0000Z-210205T1800Z/ Northern Marinette County-Door-Brown-Kewaunee-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Brillion, Loomis, Harmony, Crivitz, Luxemburg, Manitowoc, Oconto, Little Suamico, Fish Creek, Chilton, Porterfield, Middle Inlet, Green Bay, Pensaukee, Brookside, High Falls Reservoir, Peshtigo, Two Rivers, Sister Bay, Sobieski, Niagara, New Holstein, Sturgeon Bay, Wausaukee, and Kewaunee 638 AM CST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...West winds gusting to 30 to 35 mph, with areas of blowing and drifting snow. Scattered snow showers, with little additional accumulation. * WHERE...Portions of east central and northeast Wisconsin. * WHEN...Until Noon CST today. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility, especially in open areas, and on north to south oriented roads. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling, especially in open areas. The latest road conditions for Wisconsin can be obtained by calling 5 1 1. Be prepared for snow or ice covered roads. Slow down and use caution while driving. If you are going outside, watch your first few steps taken on stairs, sidewalks, and driveways. These surfaces could be icy and slippery, increasing your risk of a fall and injury. && $$ For more information, visit us at http://www.weather.gov/GreenBay Kieckbusch
688 WWUS43 KGRB 051759 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 1159 AM CST Fri Feb 5 2021 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-051900- /O.EXP.KGRB.WW.Y.0004.000000T0000Z-210205T1800Z/ Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County-Southern Oconto County- Including the cities of Spread Eagle, New London, Brillion, Keshena, Mountain, Antigo, Neopit, Harmony, High Falls Reservoir, Eagle River, Crivitz, Clintonville, Townsend, Waupaca, Marshfield, Lakewood, Neenah, Wausau, Lac Du Flambeau, Aurora, Oconto, Little Suamico, Fish Creek, Chilton, Luxemburg, Porterfield, Appleton, Middle Inlet, Green Bay, Manitowoc, Loomis, Pensaukee, Oshkosh, Rhinelander, Tomahawk, Wautoma, Crandon, Plover, Brookside, Redgranite, Commonwealth, Peshtigo, Merrill, Menasha, Two Rivers, Sister Bay, Stevens Point, Shawano, Sobieski, Niagara, New Holstein, Sturgeon Bay, Wisconsin Rapids, Wausaukee, and Kewaunee 1159 AM CST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON CST TODAY... The widespread blowing and drifting snow is coming to an end, however, localized areas of blowing and drifting snow, especially on north and south oriented roads, are expected to continue through late this afternoon. $$ For more information, visit us at http://www.weather.gov/GreenBay Hykin
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this winter weather advisory went out at Feb 4, 10:45 PM CST, 3 hours 32 minutes earlier.
Area forecast discussion, Feb 4, 10:45 PM CST, 3 hours 32 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1045 PM CST Thu Feb 4 2021 Updated aviation portion for 06Z TAF issuance .SHORT TERM...Tonight and Friday Issued at 255 PM CST Thu Feb 4 2021 The moderate to heavy snow will continue into the early evening hours as a vigorous negatively tilted upper trough and intensifying surface low track across Wisconsin. The snow will diminish rather quickly later this evening with just snow showers or flurries overnight. Winds will shift to the west as the surface low departs the area, and will increase to 15 to 25 mph. Strong cold advection should help mix down 35 to 40 mph gusts in some places. Will keep the winter storm warning going overnight for the potential of blowing and drifting snow. The snow might be too wet to blow around in some areas, and if that is the case the winter storm warning might be ended earlier. Friday will be blustery and much colder, with highs mostly in the single numbers away from the lake and bay and wind chills below zero. .LONG TERM...Friday Night Through Thursday Issued at 255 PM CST Thu Feb 4 2021 An amplified, blocky upper air pattern remains on track to displace the polar vortex to southern Canada, which will provide the region with a prolonged period of bitter cold over the next week. Temperatures and wind chills will therefore be the primary focus across northeast WI, although models are indicating a small chance of light snow at times during the period. Will use a general model blend for much of this forecast. Friday night through Saturday night...Strong cyclonic flow with cold advection will be occurring Friday night. Some signs that moisture aloft will linger into Friday night that could lead to scattered flurries. Will leave out of the forecast since impacts are low. Greater concerns revolve around the gusty west winds and wind chills. Wind gusts of 20 to 30 mph will likely lead to wind chills of 15 to 25 below zero across the region late in the night into Saturday morning, which may require wind chill headlines. While temps don't rise much on Saturday and winds remain breezy, a secondary push of arctic air remains expected on Saturday night. Still wonder if will see scattered light snow showers along the leading edge as forcing aloft is decent. Regardless, the arctic air combined with the wind will send wind chills into the 25 to 35 below range by late Saturday night. Wind chill headlines look likely for the dangerous cold. Rest of the forecast...Sunday will be one of the coldest days over the next week with highs struggling to rise above zero. A chance of light snow may materialize on Sunday night into Monday in a weak warm advection regime over the arctic front, which will be positioned over the mid-Mississippi Valley. Central to northeast Wisconsin will be on the northern fringes, so chances will remain low. The frigid and bone dry air within the arctic airmass will be difficult to overcome in any event. Thereafter, very cold arctic air will continue to rotate around the polar vortex and across Wisconsin through the end of the week. Still some uncertainty regarding just how cold the air will be by the middle of next week. && .AVIATION...for 06Z TAF Issuance Issued at 1045 PM CST Thu Feb 4 2021 Moderate to heavy snow has ended at the TAF sites late this evening, however light snow will continue as west winds of 20 to 30 knots produce blowing and drifting of snow overnight. MVFR cigs are expected, with MVFR/IFR vsbys associated with the blowing snow at times. MVFR ceilings and west winds gusting to 30 knots are likely during the day on Friday, with some drifting snow at times. Conditions are expected to improve to VFR Friday evening, save for north- central Wisconsin with lingering lake effect MVFR clouds. && .GRB WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until 9 AM CST Friday for WIZ005-010>012- 018>021-030-031-035>038-045-048. Winter Storm Warning until noon CST Friday for WIZ013-022-039- 040-049-050-073-074. && SHORT TERM.....RDM LONG TERM......MPC AVIATION.......Kurimski
Hazardous weather outlook, Feb 4, 2:35 PM CST, 11 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 235 PM CST Thu Feb 4 2021 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-052045- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 235 PM CST Thu Feb 4 2021 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Moderate to heavy snow will continue into the evening hours before diminishing to snow showers. A total accumulation of 5 to 8 inches is expected, with the heaviest amounts over far northern Wisconsin. Strong west winds are expected to arrive tonight, resulting in considerable blowing and drifting snow, especially in open areas and on north to south oriented roads. A Winter Storm Warning is in effect for the entire region. .DAYS TWO THROUGH SEVEN...Friday through Thursday Strong west winds will continue through Friday, resulting in blowing and drifting snow, especially in open areas. Slick spots are possible on roads as snow blows across them. Temperatures will trend sharply colder this weekend, with frigid conditions persisting into the middle of next week. The combination of very cold temperatures and brisk winds will result in bitterly cold wind chills at times, and dangerous conditions for anyone outdoors without adequate winter clothing. .SPOTTER INFORMATION STATEMENT... Spotters are requested to forward snowfall measurements, wind gusts over 35 mph or reductions in visibilities from blowing snow to the National Weather Service in Green Bay. LMZ521-522-541>543-052045- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 235 PM CST Thu Feb 4 2021 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight There is potential for a few westerly gale force gusts late tonight into early Friday, especially south of Algoma. Freezing spray will be possible tonight. .DAYS TWO THROUGH SEVEN...Friday through Thursday Freezing spray will be possible on Friday, especially toward open waters. RDM/MPC
In the hours before
Local storm report, Feb 4, 8:55 PM CST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
855 PM CST THU FEB 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM SNOW RHINELANDER 45.63N 89.41W
02/04/2021 M10.4 INCH ONEIDA WI BROADCAST MEDIA
STORM TOTAL VIA WSAW.
0852 PM SNOW ASHWAUBENON 44.46N 88.08W
02/04/2021 M6.2 INCH BROWN WI OFFICIAL NWS OBS
STORM TOTAL.
&&
KURIMSKILocal storm report, Feb 4, 9:37 PM CST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
937 PM CST THU FEB 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM SNOW IRMA 45.34N 89.66W
02/04/2021 M8.5 INCH LINCOLN WI PUBLIC
REPORT VIA FACEBOOK.
0620 PM SNOW AMHERST 44.45N 89.28W
02/04/2021 M7.0 INCH PORTAGE WI PUBLIC
REPORT VIA FACEBOOK.
0750 PM SNOW NEKOOSA 44.31N 89.88W
02/04/2021 M7.0 INCH WOOD WI PUBLIC
REPORT VIA FACEBOOK.
&&
KURIMSKILocal storm report, Feb 4, 9:40 PM CST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
940 PM CST THU FEB 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HEAVY SNOW WAUSAU 44.96N 89.63W
02/04/2021 M6.0 INCH MARATHON WI BROADCAST MEDIA
HEAVY SNOW CONTINUED.
0345 PM SNOW 4 E LEGEND LAKE 44.89N 88.48W
02/04/2021 E3.4 INCH OCONTO WI PUBLIC
TWITTER POST FROM BERRY LAKE.
0345 PM SNOW OSHKOSH 44.01N 88.55W
02/04/2021 M3.3 INCH WINNEBAGO WI PUBLIC
REPORT FROM SOCIAL MEDIA. STILL SNOWING.
0400 PM SNOW KNOWLTON 44.71N 89.68W
02/04/2021 E5.0 INCH MARATHON WI PUBLIC
REPORT VIA TWITTER.
0400 PM SNOW BELLEVUE 44.43N 87.91W
02/04/2021 E1.3 INCH BROWN WI PUBLIC
REPORT VIA SOCIAL MEDIA. BEGAN SNOWING AROUND 2 PM.
0400 PM SNOW PULCIFER 44.84N 88.34W
02/04/2021 M3.0 INCH SHAWANO WI PUBLIC
REPORT VIA SOCIAL MEDIA. STILL SNOWING.
0400 PM SNOW MANITOWISH WATERS 46.13N 89.88W
02/04/2021 M6.5 INCH VILAS WI PUBLIC
REPORT VIA SOCIAL MEDIA.
0405 PM SNOW PLOVER 44.45N 89.53W
02/04/2021 M5.7 INCH PORTAGE WI CO-OP OBSERVER
STILL SNOWING HEAVILY.
0405 PM HEAVY SNOW 4 N IOLA 44.56N 89.11W
02/04/2021 M6.0 INCH WAUPACA WI TRAINED SPOTTER
HEAVY SNOW OCCURRING AT THE TIME OF THE REPORT.
0410 PM SNOW 6 S WESTON 44.82N 89.59W
02/04/2021 E5.5 INCH MARATHON WI PUBLIC
REPORT IN KRONENWETTER VIA SOCIAL MEDIA.
0410 PM SNOW STEVENS POINT 44.51N 89.56W
02/04/2021 M4.8 INCH PORTAGE WI PUBLIC
REPORT VIA SOCIAL MEDIA.
0415 PM SNOW NEENAH 44.18N 88.44W
02/04/2021 M5.0 INCH WINNEBAGO WI TRAINED SPOTTER
0422 PM SNOW ANTIGO 45.15N 89.15W
02/04/2021 M5.0 INCH LANGLADE WI TRAINED SPOTTER
HEAVY SNOW OCCURRING AT THE TIME OF THE REPORT.
0430 PM SNOW APPLETON 44.26N 88.40W
02/04/2021 M5.0 INCH OUTAGAMIE WI CO-OP OBSERVER
0434 PM SNOW CLINTONVILLE 44.61N 88.75W
02/04/2021 M6.2 INCH WAUPACA WI TRAINED SPOTTER
0440 PM SNOW 2 SE POLONIA 44.54N 89.38W
02/04/2021 M6.0 INCH PORTAGE WI TRAINED SPOTTER
0442 PM SNOW ASHWAUBENON 44.46N 88.08W
02/04/2021 M3.3 INCH BROWN WI OFFICIAL NWS OBS
0444 PM HEAVY SNOW 2 WNW MATTOON 45.01N 89.07W
02/04/2021 M6.0 INCH SHAWANO WI TRAINED SPOTTER
0445 PM SNOW WAUSAU 44.96N 89.63W
02/04/2021 M6.1 INCH MARATHON WI BROADCAST MEDIA
REPORT VIA WSAW.
0445 PM SNOW 1 S SHAWANO 44.76N 88.59W
02/04/2021 M5.0 INCH SHAWANO WI TRAINED SPOTTER
0500 PM SNOW 3 NW NEENAH 44.21N 88.48W
02/04/2021 M5.0 INCH WINNEBAGO WI PUBLIC
STILL SNOWING
0500 PM SNOW 7 W MERRILL 45.18N 89.82W
02/04/2021 M6.7 INCH LINCOLN WI COCORAHS
STILL STEADY SNOW FALLING
0511 PM HEAVY SNOW NEENAH 44.18N 88.44W
02/04/2021 M6.0 INCH WINNEBAGO WI TRAINED SPOTTER
0515 PM SNOW 6 NW PULCIFER 44.90N 88.43W
02/04/2021 M5.8 INCH OCONTO WI PUBLIC
BERRY LAKE
0530 PM HEAVY SNOW IOLA 44.50N 89.11W
02/04/2021 M8.5 INCH WAUPACA WI TRAINED SPOTTER
0540 PM HEAVY SNOW LAKE TOMAHAWK 45.81N 89.59W
02/04/2021 M9.0 INCH ONEIDA WI TRAINED SPOTTER
0540 PM HEAVY SNOW WHITING 44.49N 89.56W
02/04/2021 M6.0 INCH PORTAGE WI TRAINED SPOTTER
0557 PM SNOW 1 N OSHKOSH 44.02N 88.55W
02/04/2021 M4.0 INCH WINNEBAGO WI PUBLIC
0557 PM SNOW 3 SW DE PERE 44.42N 88.09W
02/04/2021 M4.0 INCH BROWN WI TRAINED SPOTTER
3 INCHES OF SNOW REPORTED IN ONE HOUR.
0600 PM SNOW STOCKBRIDGE 44.06N 88.30W
02/04/2021 E3.0 INCH CALUMET WI PUBLIC
0602 PM SNOW ASHWAUBENON 44.46N 88.08W
02/04/2021 M4.7 INCH BROWN WI OFFICIAL NWS OBS
0615 PM SNOW IRMA 45.34N 89.66W
02/04/2021 M8.5 INCH LINCOLN WI PUBLIC
REPORT VIA FACEBOOK.
0620 PM SNOW AMHERST 44.45N 89.28W
02/04/2021 M7.0 INCH PORTAGE WI PUBLIC
REPORT VIA FACEBOOK.
0623 PM SNOW NEW FRANKEN 44.53N 87.83W
02/04/2021 M3.3 INCH BROWN WI PUBLIC
0628 PM SNOW 5 ESE MENASHA 44.17N 88.35W
02/04/2021 M5.0 INCH CALUMET WI TRAINED SPOTTER
0630 PM SNOW TWO RIVERS 44.15N 87.56W
02/04/2021 M1.5 INCH MANITOWOC WI TRAINED SPOTTER
STORM TOTAL.
0630 PM HEAVY SNOW 2 N WAUSAU 44.99N 89.63W
02/04/2021 M7.5 INCH MARATHON WI TRAINED SPOTTER
LIGHT SNOW STILL FALLING
0640 PM SNOW OSHKOSH 44.01N 88.55W
02/04/2021 M4.7 INCH WINNEBAGO WI TRAINED SPOTTER
0645 PM HEAVY SNOW SHIOCTON 44.43N 88.58W
02/04/2021 M7.1 INCH OUTAGAMIE WI TRAINED SPOTTER
0650 PM HEAVY SNOW APPLETON 44.26N 88.40W
02/04/2021 M6.1 INCH OUTAGAMIE WI CO-OP OBSERVER
0700 PM HEAVY SNOW 7 E KNOWLTON 44.71N 89.54W
02/04/2021 M8.1 INCH MARATHON WI TRAINED SPOTTER
0705 PM HEAVY SNOW HAZELHURST 45.79N 89.71W
02/04/2021 M8.0 INCH ONEIDA WI PUBLIC
REPORT VIA SOCIAL MEDIA.
0714 PM HEAVY SNOW 7 W MERRILL 45.18N 89.82W
02/04/2021 M6.7 INCH LINCOLN WI COCORAHS
0714 PM SNOW 3 SW DE PERE 44.42N 88.09W
02/04/2021 M5.0 INCH BROWN WI TRAINED SPOTTER
STILL SNOWING AT THE TIME OF THE REPORT.
0740 PM SNOW 4 N IOLA 44.56N 89.11W
02/04/2021 M9.5 INCH WAUPACA WI TRAINED SPOTTER
STORM TOTAL.
0745 PM HEAVY SNOW HIGH FALLS RESERVOIR 45.29N 88.20W
02/04/2021 M8.0 INCH MARINETTE WI PUBLIC
0750 PM SNOW NEKOOSA 44.31N 89.88W
02/04/2021 M7.0 INCH WOOD WI PUBLIC
REPORT VIA FACEBOOK.
0825 PM SNOW STILES 44.86N 88.05W
02/04/2021 M4.0 INCH OCONTO WI TRAINED SPOTTER
0845 PM SNOW RHINELANDER 45.63N 89.41W
02/04/2021 M10.4 INCH ONEIDA WI BROADCAST MEDIA
STORM TOTAL VIA WSAW.
0852 PM SNOW ASHWAUBENON 44.46N 88.08W
02/04/2021 M6.2 INCH BROWN WI OFFICIAL NWS OBS
STORM TOTAL.
&&
ECKBERGLocal storm report, Feb 4, 10:10 PM CST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1010 PM CST THU FEB 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM SNOW LARSEN 44.18N 88.61W
02/04/2021 E8.0 INCH WINNEBAGO WI PUBLIC
STORM TOTAL VIA FACEBOOK.
1008 PM SNOW WAUSAUKEE 45.36N 87.94W
02/04/2021 E9.0 INCH MARINETTE WI PUBLIC
STORM TOTAL REPORT VIA FACEBOOK.
&&
KURIMSKILocal storm report, Feb 4, 11:11 PM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1111 PM CST THU FEB 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HEAVY SNOW EAGLE RIVER 45.91N 89.25W
02/04/2021 M9.0 INCH VILAS WI PUBLIC
REPORT VIA SOCIAL MEDIA.
1000 PM HEAVY SNOW IOLA 44.50N 89.11W
02/04/2021 E10.0 INCH WAUPACA WI PUBLIC
ON HIGHWAY 49. REPORT VIA SOCIAL MEDIA.
1000 PM HEAVY SNOW NEENAH 44.18N 88.44W
02/04/2021 M7.0 INCH WINNEBAGO WI PUBLIC
REPORT VIA SOCIAL MEDIA.
1000 PM SNOW MARINETTE 45.09N 87.61W
02/04/2021 M4.0 INCH MARINETTE WI PUBLIC
NEAR COUNTY ROAD B AND DAHL ROAD. REPORT VIA SOCIAL
MEDIA.
1000 PM HEAVY SNOW ROSHOLT 44.63N 89.30W
02/04/2021 M8.0 INCH PORTAGE WI PUBLIC
REPORT VIA SOCIAL MEDIA.
1030 PM HEAVY SNOW KIMBERLY 44.28N 88.31W
02/04/2021 M7.0 INCH OUTAGAMIE WI PUBLIC
SNOW AMOUNT. STILL A LITTLE SNOW.
&&
KLJLocal storm report, Feb 5, 12:29 AM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1229 AM CST FRI FEB 5 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY SNOW ASHWAUBENON 44.46N 88.08W
02/05/2021 M6.7 INCH BROWN WI OFFICIAL NWS OBS
OFFICIAL GREEN BAY OBSERVATION. SNOW TOTAL FOR THE DAY.
1200 AM HEAVY SNOW WAUSAU 44.96N 89.63W
02/05/2021 M7.8 INCH MARATHON WI BROADCAST MEDIA
OFFICIAL WAUSAU OBSERVATION. SNOW TOTAL FOR THE DAY.
1200 AM HEAVY SNOW RHINELANDER 45.63N 89.41W
02/05/2021 M10.4 INCH ONEIDA WI BROADCAST MEDIA
OFFICIAL RHINELANDER OBSERVATION. SNOW TOTAL FOR THE DAY.
&&
KLJThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 2:27 PM CST | Wind Chill Advisory | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Oneida and 3 more | 22 hr |
Nearby
Winter Weather Advisories in Wisconsin, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.